On Searching Linear Transformations for the Register R of MICKEY-Family Ciphers

Lin WANG  Ying GAO  Yu ZHOU  Xiaoni DU  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E101-A   No.9   pp.1546-1547
Publication Date: 2018/09/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E101.A.1546
Type of Manuscript: Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
MICKEY cipher,  linear transformation,  maximal period,  finite field,  primitive element,  

Full Text: PDF>>
Buy this Article

MICKEY-family ciphers are lightweight cryptographic primitives and include a register R determined by two related maximal-period linear transformations. Provided that primitivity is efficiently decided in finite fields, it is shown by quantitative analysis that potential parameters for R can be found in probabilistic polynomial time.